Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


help please potential hbv hiv coinfection
Aug 25, 2008

Dear Doctor, After a risky exposure (unprotected oral sex) I have developed all the symptoms of ARS (app 3 weeks after contact) with nightsweats, swollen lymphnodes, loss of appetite, candida, rashes on the face, weightloss, low grade fever at 6 weeks I also developed the symptoms of acute hepatitis b with elarged and painful liver, painful spleen, body aches, itchy scalp, colored urine and the list goes on. I tested for hiv at 25 and 28 days, both negative also tested for chlamydia, gonorrhea also negative, retested for hepatistis b and c and hiv at 8 weeks all negative the doctor told me i could be 100% sure i wasn't infected by either of these (i think its a bold statement) I have been under a lot of stress and anxiety as you can imagine, i think i also have a kidney infection (painful lower part of the back) Is there any hope this could be aomething else or am I doomed, how long should I keep testing? many thanks for your insight best

Response from Dr. McGovern

Your risk exposure was low in the first place but it is reasonable to check your serologies one more time. I would fully expect them to be negative.

You may want to discuss your severe anxiety with your doctor further since it sounds like you are having a very difficult time with a multitude of symptoms. I would also recommend hepatitis B vaccine so that you do not have to worry about acquiring this infection needlessly.



Previous
Hep C
Next
some advice pls...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement